September 22, 2014
Steroids posing risk to health freak youths
In a bid to increase body’s muscle building ability, the excessive usage of steroids is becoming popular among city youth these days.
According to the city-based fitness trainers, not fitness, but building a body with great aesthetic appeal has become the latest fad amongst the city youngsters.Harinder Singh, fitness trainer at Speed Fitness World, said, “Youngsters often visit us with a wish to build muscular body in short span of time. But, they don’t understand that fitness and body building is a gradual process and a good body with an aesthetic appeal cannot be built overnight.” “Off late intake of steroid and excessive dosage of supplements has become a common affair among aspirants of the body building competitions. Even the regular gym goers, especially the school/college going youngsters are hugely drawn towards excessive use of steroids,” Singh said. Sunny Bedi, trainer at Prime Body Health center, said, “Steroids are harmful intoxicants and only show positive results till the time you continue them. Once you discontinue these capacity enhancers (artificial hormones), you tend to fell sick and may end up damaging your eyes, hair, stomach, kidneys, brain, heart, skin, and also causes impotency among others.” “Unwary of hazardous repercussions, a number of youngsters are caught in the vicious circle of body building and consuming steroids,” he said. Navjot Singh, professor, medicine, Christian Medical and College and Hospital, said, “The number of cases reported to us due to excessive usage of steroids has grown manifold these days. The excessive intake of both steroids and natural protein harms your health. It directly affects the endocrine system of our body, which further weakens the immune system and consequently every acute disease turns into a chronic one.” “Substances prescribed by fitness experts with respect to age group, however reduces harmful effects on the body, but does not annihilate them completely, hence it is advisable to abstain from steroids,” Singh added. – See more at: http://www.hindustantimes.com/news-feed/chunk-ht-ui-punjabsectionpage-ludhiana/a-hit-among-health-freak-youths-steroids-posing-risk-to-lives/article1-1266756.aspx#sthash.5DwPswKN.dpuf